# SDR UPS07M50822

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR ESCAPE SLIDE PRESSURE REMOTE PUSH TO TEST SWITCH INOP.  DEFERRED PER MEL 25-61-2 CONTROL M359900 ASSIGNED C/W DMP 25-61-2.  REMOVED AND REPLACED L1 DOOR REMOTE PRESSURE INDICATOR ASSY IN REFERENCE TO MM 25-61-04.  OPS CHECKS GOOD.  THIS CLEARS M359900 PLACARD REMOVED.
